# SDR TRAX200701790

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 21L (FORMER) BTW FR 40-41.  CORROSION ON STRINGER 21 LT BTW FR 40-41 REMOVED AS PER SRM 51-21-42 STR 21 LT BTW 40-41 REMOVED FOR ACCESS AS PER SRM 51-25-01STR 21 LT BTW FR 40-41 INSTALLED AS PER SRM 51-25-01 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH S.P. 663 AND FAR 43, APPENDIX A. REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-21-42 MATERIAL THICKNESS: 0.063MATERIAL REMOVED: 0.003 WITHIN LIMITS AS PER SRM: 53-61-00 FIG 301.
